# SDR SWIA201231844

- Difficulty date: September 21, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 29,600 hours, 39,997 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED A PACK BURNING IN CABIN DURING FLIGHT.  ON THE GROUND FLIGHT DECK BECAME SMOKEY WITH PACKS ON.  (FLT 6238)  REPLACED TEMP CONTROL VALVE IN REFERENCE TO EMB 120 MM.  P/N: 979990-1  S/N OFF: 2081
